# SDR CA030620001

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 33,300 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82960010115
- Condition: Cracked
- Location: Hyd System
- Part time: 34,525 hours, 35,120 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) A HYDRAULIC LINE FROM THE NR 2 HYD SYS THAT FEEDS THE RUDDER PRESSURE REGULATOR DEVELOPED A HAIRLINE CRACK IN THE TAIL SECTION. . THE NR 2 SYSTEM HYDRAULIC QUANTITY DEPLETED TO BELOW MINIMUM.  AN EMERGENCY LANDING GEAR EXTENSION WAS CARRIED OUT AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. A FLEXIBLE HYDRAULIC LINE WAS INSTALLED TEMPORARILY AS DETAILED IN MAINTENANCE MANUAL CHAPTER 20-50-52. NR 2 HYDRAULIC PUMP WAS REPLACED AS A PRECAUTION, GEAR SWINGS CARRIED OUT AND THE AIRCRAFT RETURNED TO SERVICE.
